Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Arousal and kidney stones - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2009
Answered : 352 Questions
User :   I feel as if I am very aroused all the time at the moment. I feel it to the point of twitchiness and it keeps me awake at night. I also have pain right at my belly button and at my right and left kidney area. What can this be and how can I ease this twitchy/aroused feeling?
Doctor :   Hi
User :   Hello Doctor
Doctor :   I am Dr. XXXX
User :   ty for taking the time to chat w ith me
Doctor :   I have few questions for you
Doctor :   What is your age?
User :   43
Doctor :   Gender, height and weight?
User :   female, 5'5" and 190lbs
Doctor :   When you say aroused? Do you mean sexually aroused?
Doctor :   or sleeplessness?
User :   yes, but I know that that is not the problem. I have an active sex life..
User :   I do suffer from insomnia
Doctor :   Since when you have these problems?
User :   I had this same feeling though not as intensely back in January and a doctor prescribed it as kidney stones about to pass..but this time, it has been just a few days and much more intense
Doctor :   Have you got some tests done?
Doctor :   Any size of the stones?
Doctor :   Actually small size stones pass off on their own
Doctor :   which are less than 5 mm
User :   my doctor did a pee test and said I had some citrites and blood in my urine, this was done about a week ago. I am sceduled for an ultrasound on Friday
Doctor :   Right
Doctor :   Do you have the symptom of pain under the belly button on peeing or at all times?
User :   all the time
Doctor :   Can you say the pain on a scale of 1 to 10?
User :   it is mostly around a 6..can fade to almost nothing at times and it seems at night, when I am can hit a 9
Doctor :   Do you have pain during sex?
User :   the 9 has been just last night and the night before
User :   no, I don't. Sex actually seems to ease the "arousal" symptoms for short periods
Doctor :   Do you have similar pain during your menstrual periods?
User :   I had a hysterectomy in 1994
Doctor :   Ok
Doctor :   Citrates in the urine and blood goes in favor of stones causing the pain
Doctor :   Did the doctor not give you a pain relieving medication?
User :   she told me to renew my script for Vicodin I have for my migraines and I did that
Doctor :   Did you take Vicodin when you have the pain?
Doctor :   Did it benefit you at all?
User :   yes but not last night..I do not like the way it makes me feel
User :   it does ease the pain a bit yes
Doctor :   Do you think you are abusing the Vicodin and that is making you insomniac?
User :   and I need to let you know, I have had a kidney stone before..the feeling of arousal wasn't there so that is why I am worried and confused
User :   I take maybe one when needed Doctor. I have had the insomnia for a long time
Doctor :   Ok, this time the pain is more intense ( 9 over 10)
Doctor :   and that is the reason for the arousal and more sleeplessness
Doctor :   Actually you need a better analgesic than Vicodin
Doctor :   Vicodin is not helping you
User :   however, I have been taking the vicodin for my migraines for about a year now..could I be abusing it by taking one at a time for several days when my migraines hit?
Doctor :   Actually the analgesic ( pain relieving effect) of the Vicodin reduces, as you continue to stick to it without changing to other medications
User :   lovely...I can't get my doctor to give me anything else
Doctor :   Switching is required when the pain medications are given for long time
Doctor :   especially opioids
Doctor :   Same time the alternate methods are to be adopted by you
Doctor :   in between instead of popping the pills
Doctor :   like Hot shower, Hot packs, Rest in dark room with liniments application to the fore head
Doctor :   Sometimes Over the counters before the start of the intense headache
User :   I do try other ways of easing my migraines although not much helps besides just letting them wear down
Doctor :   I think you should get to know by now, what causes your headache, did you try to avoid those food, substances or situations
User :   Doctor, I get the feeling you believe allI do is take the vicodin. I can assure you that isn't the case but I can see where taking it for long periods could cause this.
User :   all I*
Doctor :   Now the belly pain might be because of the kidney stones
User :   I have had migraines since I was 12 and so far, I know several things which trigger them and I do try to make sure I do not eat certain foods or am not near certain sounds or erratic lights such as strobes
Doctor :   I was just discussing about the insomnia you have
User :   I understand
Doctor :   The intense pain 9 over 10 is only my worry too
User :   in stopping the vicodin, how long before this feeling of intense arousal will pass?
Doctor :   Not now
Doctor :   It takes some time
User :   I had my appendix removed in 2000..if that is a worry
Doctor :   Ok
Doctor :   Is it piercing kind of pain or stabbing?
Doctor :   Can you describe about the pain?
User :   it is a short stab right above the belly button and in the kidneys and then it fades out to a low ache for a minute or two before going away for awhile..sometimes as long as an hour
Doctor :   Do you smoke or take alcohol?
User :   no
Doctor :   Did the doctor say anything about the ulcer or liver ?
User :   I have had tests on my liver and they said it was fatty but fine
Doctor :   Ok then all these things can be kidney stones and I cannot think of anything else
Doctor :   right now
User :   the time on my chat says it is almost over and yet we haven't been talking for 30 minutes
User :   ty for your time and trying to help me doctor
Doctor :   I wish I could give you more information
User :   no worries..I will call my doctor asap
Doctor :   but unfortunately the pain is so severe it cannot be
Doctor :   reduced with over the coutners
User :   ty Doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor